Chinese Journal of Quantum Electronics, Volume. 24, Issue 5, 535(2007)
New explicit solutions for a class of generalized nonlinear sine-Gordon equation
[1] [1] Wang Mingliang,Zhou Yubin,et al. Application of a homogeneous balance method to exact solutions of nonlinear equations in mathematical physics [J].Phys. Lett. A,1996,216: 67-75.
[2] [2] Bai Chenglin. Multiple soliton solutions of the high order Broer-Kaup equations [J].Communications in Theoretical Physics,2000,34(4): 729-732.
[3] [3] Yan Zhilian,Liu Xiqiang. Solitary wave and non-traveling wave solutions to two nonlinear evolution equtions [J].Communications in Theoretical Physics,2005,44(3): 479-482.
[4] [4] Fan Engui. Extended tanh-function method and its applications to nonlinear equations [J].Phys. Lett. A,2000,277: 212-218.
[5] [5] Liu Xiqiang,Jiang Song. The secq-tanhq method and its applications [J].Phys. Lett. A,2002,298(4): 253-258.
[9] [9] Wazwaz A M. The tanh method and a variable separated ODE method for solving Double Sine-Gordon Equation[J].Phys. Lett. A,2006,350(5): 367-370.
Get Citation
Copy Citation Text
ZHOU Jian-ping, YAN Zhi-lian. New explicit solutions for a class of generalized nonlinear sine-Gordon equation[J]. Chinese Journal of Quantum Electronics, 2007, 24(5): 535
Category:
Received: Nov. 8, 2006
Accepted: --
Published Online: Jun. 13, 2010
The Author Email: Jian-ping ZHOU (jianping1617@yahoo.com.cn)
CSTR:32186.14.